Large Shear Rate Behaviour For the Hébraud-Lequeux Model

Olivier, Julien (2012) Large Shear Rate Behaviour For the Hébraud-Lequeux Model. Science China : Mathematics, Science China Press - Springer, 55 (2). pp. 435-452. ISSN 1674-7283

[img] Text
acmac-0106.pdf

Download (327Kb)
Official URL: http://www.springerlink.com/content/1674-7283/

Abstract

The Hébraud-Lequeux model is a model describing the flow of soft glassy material in a simple shear flow configuration. It is given by a kinetic/Fokker-Planck type of equation whose coefficients depend on the shear rate of the experiment. In this paper we want to study what happens to the stationary solutions of this model when the shear rate is asymptotically large. In order to that, we expand the solution of the equation using singular perturbation tools. In the end, we rigorously prove the estimate of Hébraud and Lequeux that the material asymptotically behaves as a Newtonian fluid.

Item Type: Article
Subjects: Q Science > QA Mathematics
Depositing User: Julien Olivier
Date Deposited: 13 Feb 2012 11:43
Last Modified: 20 Nov 2017 21:06
URI: http://preprints.acmac.uoc.gr/id/eprint/106

Actions (login required)

View Item View Item